Member's Mark® Ibuprofen - 2/500 ct. 

by Member's Mark | Item  #: 502821 | Model #:  1801-291-14-TW |
Member's Mark® Ibuprofen - 2/500 ct.
Non-members pay 10% surchargeJoin now!
Select your Club  for price and availability
  • Free Pickup
Delivery estimates, taxes, and fees are based on ZIP Code. Club Pickup orders are based on your club’s current price and item availability on the day of payment.

About this item

Member's Mark® Ibuprofen is a pain reliever/fever reducer.


Member's Mark® Ibuprofen temporarily relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor aches of arthritis and temporarily reduces fever.


  • 200 mg coated tablets
  • Laboratory tested
  • Relieves minor aches and pains
  • Twin pack
Active ingredient (in each brown tablet): Ibuprofen USP, 200mg (NSAID)*; Purpose: Pain reliever/fever reducer. *nonsteroidal anti-inflammatory drug. Inactive ingredients: Carnauba wax, cellulose, corn starch, fumed silica gel, hypromellose, lactose, magnesium stearate, polydextrose, polyethylene glycol, red iron oxide, sodium starch glycolate, stearic acid, titanium dioxide.

Assembled Country


Component Country




Member reviews & questions

Ask & Answer

Policies & plans

Shipping Information

Warranty Information

This product is covered by the Sam's Club Member Satisfaction Guarantee.

Advertisement Advertisement Advertisement

You're in!

Your online account has been created.
Start saving today